MathSciNet Relay Station
MathSciNet bibliographic data
MR1871293 32U40 (32H50)
Berteloot, François; Loeb, Jean-Jacques Une caractérisation géométrique des exemples de Lattès de ${\Bbb P}^k$. (French) [A geometrical characterization of Lattès examples in ${\Bbb P}^k$] Bull. Soc. Math. France 129 (2001), no. 2, 175–188.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement